Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

On the blow-up of solutions to a nonlinear dispersive rod equation

Wahlén, Erik LU (2006) In Journal of Mathematical Analysis and Applications 323(2). p.1318-1324
Abstract
Using a variational approach we prove an optimal nonlinear convolution inequality. This result is then applied to give criteria for finite-time blow-up of solutions to a nonlinear model equation in elasticity, improving considerably upon recent blow-up results.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
nonlinear dispersive equation, convolution inequality, blow-up
in
Journal of Mathematical Analysis and Applications
volume
323
issue
2
pages
1318 - 1324
publisher
Elsevier
external identifiers
  • wos:000241132100042
  • scopus:33750610750
ISSN
0022-247X
DOI
10.1016/j.jmaa.2005.11.050
language
English
LU publication?
yes
id
dcea80e2-bc1c-4304-8ca2-3bcc3c171083 (old id 388409)
date added to LUP
2016-04-01 16:46:36
date last changed
2020-08-19 06:11:34
@article{dcea80e2-bc1c-4304-8ca2-3bcc3c171083,
  abstract     = {Using a variational approach we prove an optimal nonlinear convolution inequality. This result is then applied to give criteria for finite-time blow-up of solutions to a nonlinear model equation in elasticity, improving considerably upon recent blow-up results.},
  author       = {Wahlén, Erik},
  issn         = {0022-247X},
  language     = {eng},
  number       = {2},
  pages        = {1318--1324},
  publisher    = {Elsevier},
  series       = {Journal of Mathematical Analysis and Applications},
  title        = {On the blow-up of solutions to a nonlinear dispersive rod equation},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2005.11.050},
  doi          = {10.1016/j.jmaa.2005.11.050},
  volume       = {323},
  year         = {2006},
}